Using the discrete time modelling approach to evaluate the time-dependent behaviour of queuing systems

Worthington, D J and Wall, A (1999) Using the discrete time modelling approach to evaluate the time-dependent behaviour of queuing systems. Journal of the Operational Research Society, 50 (8). pp. 777-788. ISSN 1476-9360

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Operational Research Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43287
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 17:56
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 15:50
URI: https://eprints.lancs.ac.uk/id/eprint/43287

Actions (login required)

View Item View Item